MathSciNet Relay Station
MathSciNet bibliographic data
MR1986821 (2004c:11171) 11N25 (11A25)
Holt, Jeffrey J. The minimal number of solutions to $\phi(n)=\phi(n+k)$. Math. Comp. 72 (2003), no. 244, 2059–2061 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement